On the normal form of the symmetric hyperbolic-parabolic systems associatedwith the conservation laws

Shuichi Kawashima, Yasushi Shizuta

    Research output: Contribution to journalArticlepeer-review

    98 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)449-464
    Number of pages16
    JournalTohoku Mathematical Journal
    Issue number3
    Publication statusPublished - Jan 1 1988

    All Science Journal Classification (ASJC) codes

    • Mathematics(all)

    Cite this